Coprime factorization and optimal control on the doubly infinite discrete time axis

Mark R Opmeer, Olof J Staffans

Research output: Contribution to journalArticle

3 Citations (Scopus)
124 Downloads (Pure)

Abstract

We study the problem of strongly coprime factorization over H-infinity of the unit disc. We give a necessary and sufficient condition for the existence of such a coprime factorization in terms of an optimal control problem over the doubly infinite discrete-time axis. In particular, we show that an equivalent condition for the existence of such a coprime factorization is that both the control and filter algebraic Riccati equation (of an arbitrary realization) have a solution (in general unbounded and even non densely defined) and that a coupling condition involving these solutions is satisfied.
Original languageEnglish
Pages (from-to)266-285
Number of pages20
JournalSIAM Journal on Control and Optimization
Volume50
Issue number1
Early online date19 Jan 2012
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Coprime factorization and optimal control on the doubly infinite discrete time axis'. Together they form a unique fingerprint.

  • Cite this